# SDR 98ZZZX1345

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AT
- Make and model: Doug DC3C
- Aircraft serial: 4293040
- Engine: Pwa R183092
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Failed
- Location: Cyl Hold Down
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

ENGINE SHUT DOWN DUE ROUGH RUNNING.  CYLINDER HOLD-DOWN STUDS FOUND TO HAVE FAILED ON ONE CYLINDER.  AD 56-06-02 APPLIES TO THIS ITEM.
